1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Oral use - Hydrocodone first time

Discussion in 'Hydrocodone' started by MrMunchies, May 2, 2010.

  1. MrMunchies

    MrMunchies Silver Member

    Reputation Points:
    20
    Joined:
    May 2, 2010
    Messages:
    153
    Male from U.S.A.
    A pill-popping parrot asked me to talk to all you nice DF peeps. This is what she had to ask:

    "Well anyway there was some party and anyone was invited, so me and my friend went...

    We each popped 2 10mg pills, so 20mg.

    After 30 minutes we didnt feel anything. But then like 45 minutes into it I started feeling weird. And as I was walking I felt light, and sorta like I was flying.

    When we got to the party, I felt the same light,flying feeling and I was extremely happy, I was talking to everyone there, striking up conversations.

    A while later I went across the street and got some caffine pills and food and drinks. I took 4 caffeine pills which was like 800mg of it I think, and it woke me up and I had a lot of energy and was even happier. I ate the food like nothing and guzzled down soda, and then I got in the car, wasnt driving, and I started feeling reeeeealy sick.

    I almost puked a few times, but finally I got home.

    I took a nap, and now im typing this.
    I am extremely itchy and idk why, is it a side effect?

    By the way im new here."

    Can you help said parrot out?
     
    Last edited by a moderator: May 15, 2010
  2. HeadRush

    HeadRush Newbie

    Reputation Points:
    1
    Joined:
    May 2, 2010
    Messages:
    10
    Male from U.S.A.
    20mg of hydrocodone is a lot for a first time experience. Usually SWIY wouldn't want to use more than 15mg for your first time. SWIY probably felt sick to the stomach because the dosage was so high and SWIY has no tolerance to hydrocodone, but it is possible that the APAP that is in most Vicodin and other pills containing hydrocodone could have made SWIY sick as well. Itchyness is a common side effect of recreational use of opiates, hydrocodone being an opiate. Next time SWIY decides to try hydrocodone, SWIM advises you to use a dose of no more than 15mg until SWIY's body builds a larger tolerance to the drug.
     
  3. meaghn

    meaghn Silver Member

    Reputation Points:
    21
    Joined:
    Jan 23, 2010
    Messages:
    41
    Female from U.S.A.
    If SWIY decides to try hydrocodone again, 10-15mg will probably be a high enough dose to enjoy the effects without getting sick.
    If SWIY is worried about the possibility of itchiness, they can take 50-100mg diphenhydramine (commonly found in Benadryl) with the hydrocodone. Start with a lower dose and work up, because it can make SWIY too sleepy to enjoy the hydrocodone.
    SWIM also finds that a gentle meal, such as crackers and soup, about 30 minutes after the dose of hydrocodone can greatly help with any nausea.
    Good luck!
     
  4. HeadRush

    HeadRush Newbie

    Reputation Points:
    1
    Joined:
    May 2, 2010
    Messages:
    10
    Male from U.S.A.
    Another thing i forgot to mention is SWIY has a much higher chance of feeling nausous if hydrocodone is taken on an empty stomach. Put atleast some type of solid in SWIY's body before popping these, it doesn't have to be much.
     
  5. meaghn

    meaghn Silver Member

    Reputation Points:
    21
    Joined:
    Jan 23, 2010
    Messages:
    41
    Female from U.S.A.
    Also, not sure if SWIY is a cigarette smoker or not, but cigarette smoking greatly increases opiate-related nausea for many (including SWIM before she quit smoking). Just something to keep in mind if nausea-reduction is SWIY's aim.
     
  6. midnightcast

    midnightcast Newbie

    Reputation Points:
    67
    Joined:
    Nov 9, 2009
    Messages:
    118
    Male from U.S.A.
    Guys SWIM knows that opiates do cause nausea etc.. but the man has taken 4 caffeien pills in one go ---4 cups+ of coffee? Caffiene also brings on some intense nausea when used in this sort of amount especially with low tolerance (not an everyday drinker) and can also cause stomach upsets to the point of dry reaching and trying to sleep??
    SWIM has experiences this from popping to many caffeine pills.
     
  7. MrMunchies

    MrMunchies Silver Member

    Reputation Points:
    20
    Joined:
    May 2, 2010
    Messages:
    153
    Male from U.S.A.
    Thanks to everyone.

    And my friend said a while into it i took another 10mg pill...I didnt remember that...

    But today I still have trouble doing some stuff because I get very sweaty easy...but Im dealing with it, and Ill try a lower dose another day..
     
  8. Salvia_King

    Salvia_King Newbie

    Reputation Points:
    -4
    Joined:
    Mar 2, 2010
    Messages:
    16
    Male from Massachusetts, U.S.A.